# SDR 2007UALA01397

- Difficulty date: May 3, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 54,517 hours, 29,664 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Cracked
- Location: Elevevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEV TAB UPPER SKIN CRACKED AT HINGE NR 2 APPROX FIVE EIGHTH'S OF AN INCH IN LENGTH.  REPLACED LEFT ELEVATOR TAB.
